# SDR IPXA2016092108518

- Difficulty date: August 30, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD TAIL CONE FRAME IS CRACKED AT UPPER TAIL CONE LATCH.  REPAIRED THE FRAME IAW DWG AKC7539 AND SRM 53-80-07 REPAIR 4.
